Alert archive / Ohio / River Flood Warnings in 2022
River Flood Warning 42, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 7, 2022, 11:21 AM EDT for Holmes County, Wayne County, Ohio. It took effect at May 7, 2022, 5:41 PM EDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 7, 2022, 11:21 AM EDT (15:21 UTC)
- In effect from
- May 7, 2022, 5:41 PM EDT
- Expired
- May 8, 2022, 8:28 PM EDT
- In force
- 27 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 15.21 ft at May 7, 2022, 11:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
776
WGUS41 KCLE 071521
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1121 AM EDT Sat May 7 2022
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 930 PM EDT.
&&
OHC075-169-080130-
/O.NEW.KCLE.FL.W.0042.220507T2200Z-220508T2100Z/
/KILO1.1.ER.220507T2200Z.220508T0000Z.220508T1500Z.NO/
1121 AM EDT Sat May 7 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...From this evening to tomorrow afternoon.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 11:00 AM EDT Saturday the stage was 14.7 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 15.1 feet this evening. It will
then fall below flood stage late tomorrow morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.0 feet on 07/15/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Lombardy5 follow-up statements
723
WGUS81 KCLE 071749
FLSCLE
Flood Statement
National Weather Service Cleveland OH
149 PM EDT Sat May 7 2022
...The Flood Warning is extended for the following rivers in Ohio...
Portage River At Woodville affecting Sandusky and Wood Counties.
Black River At Elyria affecting Lorain County.
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Portage River...including Woodville...Minor flooding is
forecast.
For the Black River...including Elyria...Minor flooding is forecast.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1145 PM EDT.
&&
OHC093-080400-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-220508T1500Z/
/ELRO1.1.ER.220507T0339Z.220507T1715Z.220508T0900Z.NO/
149 PM EDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River At Elyria.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Flooding along the East Branch of the
Black River on Foster Road in Penfield Township.
* ADDITIONAL DETAILS...
- At 1:15 PM EDT Saturday the stage was 10.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM EDT Saturday was 10.9 feet.
- Forecast...The river is expected to rise to a crest of 10.9
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
12.0 feet on 03/23/1955.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC143-173-080400-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-220508T1200Z/
/WDVO1.1.ER.220507T0347Z.220507T1800Z.220508T0600Z.NO/
149 PM EDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Portage River At Woodville.
* WHEN...Until tomorrow morning.
* IMPACTS...At 10.5 feet, Water is encroaching on State Route 105 in
Sandusky County northeast of U.S. 23. Water is in the backyard of
residents on Bierley, Bridge, and Water Streets in Pemberville.
* ADDITIONAL DETAILS...
- At 1:30 PM EDT Saturday the stage was 9.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:30 PM EDT Saturday was 9.7 feet.
- Forecast...The river is expected to rise to a crest of 9.8
feet this afternoon. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
9.8 feet on 04/19/1940.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC075-169-080400-
/O.EXT.KCLE.FL.W.0042.220507T2141Z-220508T2100Z/
/KILO1.1.ER.220507T2141Z.220508T0000Z.220508T1500Z.NO/
149 PM EDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...From this afternoon to tomorrow afternoon.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 1:00 PM EDT Saturday the stage was 14.8 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.1 feet this evening. It
will then fall below flood stage late tomorrow morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.0 feet on 07/15/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Lombardy984
WGUS81 KCLE 080043
FLSCLE
Flood Statement
National Weather Service Cleveland OH
843 PM EDT Sat May 7 2022
...The Flood Warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning by 645 AM EDT.
&&
OHC075-169-081045-
/O.CON.KCLE.FL.W.0042.000000T0000Z-220508T2100Z/
/KILO1.1.ER.220507T1937Z.220508T0000Z.220508T1500Z.NO/
843 PM EDT Sat May 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Saturday the stage was 15.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EDT Saturday was 15.2 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 11.1 feet
Thursday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.0 feet on 07/15/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
26585
WGUS81 KCLE 081038
FLSCLE
Flood Statement
National Weather Service Cleveland OH
638 AM EDT Sun May 8 2022
...The Flood Warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon by 445 PM EDT.
&&
OHC075-169-082045-
/O.CON.KCLE.FL.W.0042.000000T0000Z-220508T2100Z/
/KILO1.1.ER.220507T1937Z.220508T0745Z.220508T1200Z.NO/
638 AM EDT Sun May 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...Until late this afternoon.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Sunday the stage was 15.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 AM EDT Sunday was 15.2 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 10.8 feet Thursday
evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.0 feet on 07/15/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Griffin802
WGUS81 KCLE 081450
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1050 AM EDT Sun May 8 2022
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
...The Flood Warning is cancelled for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon by 1200 PM EDT.
&&
OHC093-081600-
/O.CAN.KCLE.FL.W.0041.000000T0000Z-220508T1450Z/
/ELRO1.1.ER.220507T0339Z.220508T0600Z.220508T1353Z.NO/
1050 AM EDT Sun May 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River At Elyria.
* ADDITIONAL DETAILS...
- At 10:15 AM EDT Sunday the stage was 9.3 feet.
- Forecast...The river is expected to fall to 5.5 feet tomorrow
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC075-169-090100-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-220509T0600Z/
/KILO1.1.ER.220507T1937Z.220508T0745Z.220509T0000Z.NO/
1050 AM EDT Sun May 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 10:00 AM EDT Sunday the stage was 15.2 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 10.7 feet by Friday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Mitchell039
WGUS81 KCLE 090028
FLSCLE
Flood Statement
National Weather Service Cleveland OH
828 PM EDT Sun May 8 2022
...The Flood Warning is cancelled for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
OHC075-169-090130-
/O.CAN.KCLE.FL.W.0042.000000T0000Z-220509T0028Z/
/KILO1.1.ER.220507T1937Z.220508T0745Z.220508T2300Z.NO/
828 PM EDT Sun May 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Killbuck Creek Near Killbuck.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Sunday the stage was just below 15.0 feet.
- Forecast...The river is expected to fall to 10.7 feet Friday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
26What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 7, 9:27 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 7, 9:27 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
927 AM EDT Sat May 7 2022
.SYNOPSIS...
A high pressure ridge builds slowly southeastward from the Upper
Great Lakes and Upper Midwest this weekend. The aforementioned
ridge should continue affecting our area through at least
Thursday as the parent high pressure center drifts eastward
from Quebec toward the North Atlantic.
&&
.NEAR TERM /THROUGH SUNDAY/...
9:30 am Update...
Lowered POP's and QPF through mid-morning given latest trends
in radar imagery and the consensus of short-term model
guidance. Based on satellite imagery trends, also lowered cloud
cover, which will in turn increase boundary layer mixing, reduce
dew points for the day, and raise max temperatures by a couple
degrees.
Previous Discussion...
A nearly vertically-stacked low centered over WV early this
morning will drift southeastward to Atlantic waters just
offshore the VA/NC border through Sunday. This will allow the
associated surface trough to exit our CWA. Simultaneously, high
pressure aloft builds from the central U.S. and Upper Great
Lakes. This will allow a surface ridge centered over eastern
Canada to nose into our region. Isolated to scattered and mainly
light rain showers associated with weak moist isentropic ascent
and frontogenetical deformation in the departing low pressure
system's TROWAL should exit gradually from northwest to
southeast this morning through mid-afternoon. In the wake of
these showers, fair weather is expected the rest of this weekend
courtesy of the aforementioned stabilizing high pressure ridge.
Runoff from the recent rainfall will continue to result in
rises along our streams and rivers, especially in northern OH.
Any resulting river flooding will remain minor and any flood
waters should recede by Monday.
Breezy northeasterly surface winds associated with weak low-
level CAA and onshore flow from ~50F Lake Erie, and gradual
clearing from northwest to southeast will contribute to
unusually-cool high temperatures in the 50's to lower 60's this
afternoon. Mainly clear sky, easing surface winds amidst a
weakening synoptic-scale MSLP gradient, and limited low-level
humidity will promote efficient radiational cooling this evening
through daybreak Sunday morning. Low temperatures should reach
mainly the mid 30's to lower 40's. Patchy frost formation is
possible, especially in interior northwest PA. Sunday will be a
nicer and warmer day with a mostly sunny sky. Late afternoon
highs should reach the lower to mid 60's in most locations.
However, a weak synoptic-scale MSLP gradient and diurnal
heating of surrounding land should allow a Lake Erie lake breeze
circulation to occur during the afternoon through early
evening. The lake breeze should cap high temperatures in the
mid to upper 50's along and very near the lakeshore.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A blocking pattern sets up in the upper levels of the
atmosphere for the start and middle of next week. An elongated
upper level ridge beings to develop over the Ohio Valley region
down to the northwestern Gulf Coast region by Sunday night into
Monday. This upper level ridge becomes better established over
the Mid- Mississippi Valley and Lower Ohio Valley regions by
Tuesday. The weather saying about high pressure systems..."Big
Bubble, No Trouble", will hold true for most of next week for
our forecast. Temperatures will be generally around the upper
60s to lower 70s on Monday and slowly increase as the week goes
on. We will be well into the 70s on Tuesday as well approaching
80s degrees for portions of northwest Ohio.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The upper level ridge will grow and become more amplified by the
middle of the week with its expansion dominating from the Lower
Great Lakes region down to the northwestern Gulf Coast Region. We
have increased afternoon high temperatures by a couple degrees above
the national blend of models and guidance for the Wednesday through
Friday time frame. We can expect plenty of sunshine and very warm
weather during this period with high temperatures lower to middle
80s with even a few upper 80s temperatures possible for northwestern
Ohio. The only wild card that we will watch on a daily basis is the
afternoon lake breeze for the immediate lakeshore areas. The lake
breeze will likely impact at least some portions of the lakeshore
with cooler air from the still chilly Lake Erie. There could be a up
to a 20 degree temperature gradient over a few miles within the
lakeshore during the afternoon hours.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
A surface high pressure ridge builds slowly southeastward from
the Upper Great Lakes and Upper Midwest today. Northeasterly
regional surface winds near 10 to 20 knots, gusting up to 20 to
nearly 30 knots at times, are forecast through about 00Z/Sun.
Thereafter, northeasterly winds likely ease to around 5 to 10
knots.
Isolated to scattered rain showers associated with the departing
low pressure system should exit southeastward through about
15Z/Sat. VFR visibility expected. Low clouds with MVFR ceilings
exit the area to the southeast today, with all VFR conditions
expected by at least 00Z/Sun.
Outlook...VFR expected.
&&
.MARINE...
The main weather concern for marine interest will be the gusty
northeast winds and higher waves today into early tonight before the
conditions become much better going into next week.NE winds of 20-
30 knots occasionally gusting to 35 knots will be expected over the
lake through this morning or midday. This will generate 6-8 foot
waves across the entire lake with 7-9 foot waves possible in the
western basin. We are still monitoring water levels but it seems
more likely that the levels will not reach the criteria for
lakeshore flooding of 72 inches with this weather event. Water
levels have been hovering around 60 inches above low water datum
overnight. NE winds will slightly decrease to 15-25 knots this
afternoon with waves falling to 4 to 7 feet (highest in the western
and central basins), then winds and waves will finally diminish to
10-15 knots and 2-3 feet respectively by late tonight. The Small
Craft Advisories still look good to expire at 03Z Sunday for
Conneaut to Ripley and at 06Z Sunday farther west across the rest of
the nearshore waters.
NE winds tick up a bit again to 15-20 knots on Sunday with 2-4 foot
waves, but quiet conditions are otherwise expected Sunday night
through most of next week as a large ridge of high pressure builds
across the Great Lakes region with generally ENE winds of 10-15 knots
during the day and ESE winds of 5-10 knots at night.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>148.
Small Craft Advisory until 11 PM EDT this evening for LEZ149.
&&
SYNOPSIS...Saunders
NEAR TERM...Jaszka/Saunders
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Jaszka/Saunders
MARINE...GriffinHazardous weather outlook, May 7, 9:13 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 913 AM EDT Sat May 7 2022 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-081315- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 913 AM EDT Sat May 7 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:19 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 24 hr |
| May 6, 10:28 PM EDT | River Flood Warning | CLE | Lorain | 36 hr |
| May 6, 11:22 PM EDT | Areal Flood Advisory | CLE | Lorain, Medina | 8 hr |
Nearby
River Flood Warnings in Ohio, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.